Mixed finite element domain decomposition for nonlinear parabolic problems

M. Y. Kim, E. J. Park, J. Park

Research output: Contribution to journalArticle

7 Citations (Scopus)

Abstract

Fully discrete mixed finite element method is considered to approximate the solution of a nonlinear second-order parabolic problem. A massively parallel iterative procedure based on domain decomposition technique is presented to solve resulting nonlinear algebraic equations. Robin type boundary conditions are used to transmit information between subdomains. The convergence of the iteration for each time step is demonstrated. Optimal-order error estimates are also derived. Numerical examples are given.

Original languageEnglish
Pages (from-to)1061-1070
Number of pages10
JournalComputers and Mathematics with Applications
Volume40
Issue number8
DOIs
Publication statusPublished - 2000 Jan 1

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Modelling and Simulation
  • Computational Theory and Mathematics
  • Computational Mathematics

Cite this